# SDR 07FDEA01580

- Difficulty date: April 24, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46631
- Aircraft time: 72,818 hours, 30,080 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODIFICATION AND REPAIR ASSESTMENT RT WING INBOARD AILERON FRONT SPAR  WITH EXISTING REPAIR STA XIA 372 TO 374 REMOVED DOUBLER (EXISTING REPAIR), FOUND CRACKS.  REMOVED AILERON RT INBOARD.  REPAIRED SKIN DOUBLER.  INSTALLED FILLER AND COVER IAW MM 20-50-02.  INSTALLED AILERON AND  CHECKED IAW MM 27-10-01-4.
